# SDR SWAA2024082630193

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,139 hours, 41,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB AFT FLAP PREVIOUS REPAIR DELAM<[01] REMOVED LH OB AFT FLAP IAW AMM 27-51-22;[02] OK TO INSTALL LH OB AFT FLAP.SN 000856.;[03] INSTALLED L/H AFT .OUTBOARD FLAP PER M/M 27-51-22;[04] REMOVED AND REPLACED L/H AFT. OUTBOARD FLAP PER M/M 27-51-22;[05] C/W RII REQUIREMENTS FOR THIS TASK
